# SDR AALA20060402

- Difficulty date: June 21, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROW 16DEF INOPERATIVE.  RECONNECTED WIRING AT WALL FOR EMERGENCY LIGHTS AT SEAT ROW 16DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
